# SDR DXTA200501097

- Difficulty date: November 21, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 835 hours, 646 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL RT ENGINE ANTI-ICE ANNUNCIATOR ILLUMINATED WITH SWITCH IN THE OFF POSITION.  TAKEOFF ABORTED.  TROUBLESHOT ENGINE ANTI-ICE SYSTEM, PERFORMED ENGINE ANTI-ICE SYSTEM, FUNCTIONAL CHECK PER CESSNA 560XL MAINT MANUAL 30-11-00-710 SYSTEM FUNCTIONS PROPERLY AT THIS TIME.
